# SDR UPS02438419

- Difficulty date: May 10, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO BS 1800 BETWEEN STR 48R & STR 49R SHEAR TIE FOUND CRACKED.  AFT CARGO BS 1800 BETWEEN STR 48R & STR 49R SHEAR TIE REPAIRED AS PER  SRM 53-10-04 FIG 3A.
